# SDR SWI2025F01892

- Difficulty date: September 6, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-2 UPPER INBOARD SIDE ROLLER HAS FLAT SPOT. REMOVED AND REPLACED 1EA NEW SERVICEABLE L/H SLAT TRACK 1-2 UPPER INBOARD SIDE ROLLER IAW AMM 27-81-44-400-801-A01.
